Pacific Journal of Mathematics

On the least number of fixed points for infinite complexes.

Gen Hua Shi

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 377-387.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723970

Mathematical Reviews number (MathSciNet)
MR705237

Zentralblatt MATH identifier
0522.55003

Subjects
Primary: 55M20: Fixed points and coincidences [See also 54H25]

Citation

Shi, Gen Hua. On the least number of fixed points for infinite complexes. Pacific J. Math. 103 (1982), no. 2, 377--387. https://projecteuclid.org/euclid.pjm/1102723970


Export citation

References

  • [1] P. Alexandroff and H. Hopf, Topologie, Springer, Berlin, 1935.
  • [2] R. F. Brown, the Lefschetz Fixed Point Theorem, Scott, Foresman and Co., 1971.
  • [3] E. Fadell, Recent results in the fixed point theory of continuous maps, Bull. Amer. Math. Soc, 76 (1970), 10-29.
  • [4] B. J. Jiang, Estimationof the Nielsen numbers, Acta Math. Sinica, 14 (1964), 304-312. (=Chinese Math., 5 (1964), 330-339.)
  • [5] T. H. Kiang, The Theory of Fixed Point Classes, Scientific Press, Peking, 1979.
  • [6] G. H. Shi, On the least numbers of fixed points and Nielsen numbers, Acta Math. Sinica, 16 (1966), 223-232. (^Chinese Math., 8 (1966), 234-243).
  • [7] G. H. Shi, The least number of fixed points of the identity mapping class, Acta Math. Sinica, 18 (1975), 192-202.